# SDR MASA2012080235010

- Difficulty date: August 2, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 24,587 hours, 17,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 OVERHEAD EMERGENCY LIGHT INOP.  PLACED ON MEL.  RECONNECTED WIRES TO LIGHT ASSY CONNECTOR.
